Pacific Journal of Mathematics

Integrality of subrings of matrix rings.

Lance W. Small and Adrian R. Wadsworth

Article information

Pacific J. Math., Volume 116, Number 1 (1985), 195-200.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16A38


Small, Lance W.; Wadsworth, Adrian R. Integrality of subrings of matrix rings. Pacific J. Math. 116 (1985), no. 1, 195--200.

Export citation


  • [A] S. A. Amitsur, Identities and linear dependence, Israel J. Math.,22 (1975), 127-137.
  • [AT] E. Artin and J. T. Tate, A note on finite ring extensions, J. Math. Soc. Japan, 3 (1951), 74-77.
  • [B] H. Bass, Groups of integral representation type, Pacific J. Math.,86 (1980), 15-51.
  • [Bo] N. Bourbaki, Algebre Commutative, Ch. 7, Hermann,Paris, 1965.
  • [BrJA. B] aun, Affine polynomial identity rings and their generalizations, J. Algebra, 58 (1979), 481-494.
  • [Br2] aun, A characterizations of prime Noetherian p. rings and a theorem of Mori- Nagata, Proc. Amer. Math. Soc, 74 (1979), 9-15.
  • [C] G. Chrystal, Textbook of Algebra, I, 7th Ed., Chelsea, New York, 1964.
  • [G] R. Gilmer, Multiplicative Ideal Theory, Queen's Papers in Pure and Applied Math., No. 12, Queen's University, Kingston, Ontario, 1968.
  • [H] I. N. Herstein, Topics in Algebra, 2nd Ed., Xerox, Lexington, Mass., 1975.
  • [K] W. Krull, Beitrge zur Arithmetik kommutativer Integrittsbereiche, II, Math. Z., 41 (1936), 665-679.
  • [N] M. Nagata, Local Rings, Interscience,New York, 1962.
  • [Nk] T. Nakayama, On Kruls conjecture concerning completely integrally closed integrity domains, I, II, Proc. Imp. Acad. Tokyo, 18 (1942), 185-187, 233-236; III, Proc. Japan Academy, 22 (1946), 249-250.
  • [P] C. Procesi, Rings with Polynomial Identity, Marcel Dekker, New York, 1973.
  • [S] W. Schelter, Integral extensions of rings satisfying a polynomial identity, J. Algebra, 40 (1976), 245-257.